# SDR MASA97052

- Difficulty date: July 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N287UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120183
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: MS3476L1210S
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRSHUTTLE 5559 - GNV - CLT - IN GNV, DURING THE PREFLIGHT INSPECTION, THE CREW FOUND THAT THE EMERGENCY EXIT SIGNS AT ROW 5 WERE INOP.  MAINTENANCE DEFERRED THE EXIT SIGNS PER MEL 33-50-1.  LATER IN THE DAY MAINTENANCE RESEATED THE CONNECTOR ON THE NR 2 BATTERY, OPS CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
